# SDR DALA2021101806406

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 51,670 hours, 36,997 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SPLICE OF AFT PRESSURE BULKHEAD ON STA Y=1053 AND L-30, AFT CARGO COMPARTMENT. SUMMARY, CORROSION LEVEL 2: LOWER SPLICE OF AFT PRESSURE BULKHEAD ON STA Y=1053 AND L-30 AFT CARGO COMPARTMENT WAS REPLACED PER B717 SRM 53-20-08-0I, PROCEDURE 2 FIGURE 1 ITEM 13 AND 51-41-05 0G. (LP #1985726)
